MAUDE Adverse Event Report: BAYER MEDICAL CARE STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728737
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined the returned spike.Visual examination confirmed the presence of a foreign material under the blue dust cap.Our investigation determined that the foreign material was most likely introduced during the manufacturing process at the third-party supplier and went undetected.A 12-month review of complaint history determined the complaint rate to be 0.43 complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit the customer observed a foreign material under the blue dust cap on the spike.No injury or adverse event was reported.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE
1 bayer drive
indianola PA 15051
MDR Report Key9180011
Report Number2520313-2019-00044
Device Sequence Number2568644
Product Code DXT
UDI-Device Identifier00616258005188
UDI-Public(01)00616258005188
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2023
Device Model Number60728737
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8560471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1